MathSciNet Relay Station
MathSciNet bibliographic data
MR1814737 35K55 (35A05 35B05 35G30 82C24 82D37)
Jüngel, Ansgar; Pinnau, René Global nonnegative solutions of a nonlinear fourth-order parabolic equation for quantum systems. SIAM J. Math. Anal. 32 (2000), no. 4, 760–777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement